Vol. 62, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On cotorsion radicals

V. S. Ramamurthi and Edgar Andrews Rutter

Vol. 62 (1976), No. 1, 163–172
Abstract

Necessary and sufficient conditions are obtained for the splitting of a hereditary cotorsion radical on the category R of right R-modules. It is shown that for injective cogenerator rings and orders in semi-simple rings, all hereditary cotorsion radicals split. Several other questions are also discussed. These include the relationship between cotorsion radicals for R and R, and the connection between the properties of a projective module and those of the cotorsion radical it induces.

Mathematical Subject Classification
Primary: 16A21, 16A21
Milestones
Received: 10 February 1975
Revised: 29 October 1975
Published: 1 January 1976
Authors
V. S. Ramamurthi
Edgar Andrews Rutter